# SDR IXXA9674

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A RIGHT WING TRAILING EDGE FIXED PANEL WAS FOUND DELAMINATED.  THE PANEL WAS DELAMINATED BETWEEN WING STATIONS XA 589.0 AND XA 624.0.  REPAIR OF THE PANEL WAS ACCOMPLISHED INSTALLING AN EXTERNAL DOUBLER IAW DRAWING 8-57-064-96, WHICH IS FAA DER APPROVED.  (X)
